MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 1/12MM; KNEE TIBIAL INSERT SEMICONSTRAINED

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 1/12MM; KNEE TIBIAL INSERT SEMICONSTRAINED
Model Number 02.07.0112SCF
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 january 2020: lot 177653: (b)(4) items manufactured and released on 22-mar-2018.Expiration date: 2023-01-11.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting instability due to laxity.The cause of the laxity is unknown.10 months after primary surgery, the surgeon revised the medacta insert semiconstrained 12mm s1 with a medacta insert semiconstrained 17mm s1.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 1/12MM
Common Device Name
KNEE TIBIAL INSERT SEMICONSTRAINED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9726775
Report Number3005180920-2020-00067
Device Sequence Number11387907
Product Code JWH
UDI-Device Identifier07630030816017
UDI-Public07630030816017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2023
Device Model Number02.07.0112SCF
Device Catalogue Number02.07.0112SCF
Device Lot Number177653
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;